Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Approximation by rational and meromorphic functions having a bounded number of free poles


Author: E. B. Saff
Journal: Trans. Amer. Math. Soc. 141 (1969), 79-92
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0243082-X
MathSciNet review: 0243082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243082-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society